# SDR CA010523019

- Difficulty date: March 29, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,541 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE COMPRESSOR WAS FRESHLY OVERHAUL WITH A TSO OF 1.1, CSO .3 AIRCRAFT FAILED TO START. PROBLEM FOUND TO BE COMPRESSOR LOCKED UP. MANUFACTURE CALLED AND INDICATED PROBLEM TO BE POSSIBLE REAR BEARING DIFFUSOR DUE TO THE TIGHT TOLERANCES.
